Okay so I had unprotexted sex. And he finished in me an I just got off my period prior the week before. And days after taking the pill I started bleeding it stopped two days later. So I'm just wondering is there something that i should be worried about? And the bleeding is on and off for the past week
You did the right thing and don't be supprised if your regular period comes early or late your hormones really get messed up after using the plan b make sure you continue to take your regular b/c pill but you can have many different problems after plan B like thick brown period and a late period the next month not at the right time even if it made you have a period right after taking it. There are all kinds of problems before you become regular again. Chuck1957
It's normal to bleed after Plan B. It doesn't happen for everyone, as it depends where you are in your cycle when you take the drug.
Your next actual due period can often be late by a up to a few weeks. That's something we hear on here a lot. You can do a pregnancy test once it's overdue, though, to be certain you're not pregnant.
You may get other hormonal symptoms over the next couple of weeks, as a result of taking Plan B, which is a huge dose of hormone. These could be things such as spotting, bleeding, spots, mood swings, cramps, backache, sore/leaking breasts etc.
You would have been approaching your most fertile time of the month, & sperm can survive up to 6 days in a woman, awaiting the egg to descend, so it's probably a good idea to do the test if your period is late, just to be sure Plan B worked.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2012 • 2 answers
Posted 23 Apr 2015 • 1 answer
Posted 19 Aug 2015 • 1 answer
Posted 20 Mar 2016 • 1 answer
Posted 31 Mar 2016 • 0 answers